Volume 3, issue 1 (2003)

Download this article
For printing
Recent Issues

Volume 22
Issue 6, 2533–3057
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The universal order one invariant of framed knots in most $S^1$–bundles over orientable surfaces

Vladimir V Chernov

Algebraic & Geometric Topology 3 (2003) 89–101
Bibliography
1 L V Ahlfors, L Sario, Riemann surfaces, Princeton Mathematical Series 26, Princeton University Press (1960) MR0114911
2 V I Arnol’d, Invariants and perestroikas of fronts on a plane, Trudy Mat. Inst. Steklov. 209 (1995) 14 MR1422217
3 M P do Carmo, Riemannian geometry, Mathematics: Theory & Applications, Birkhäuser (1992) MR1138207
4 V Tchernov, Shadows of wave fronts and Arnold–Bennequin type invariants of fronts on surfaces and orbifolds, from: "Differential and symplectic topology of knots and curves", Amer. Math. Soc. Transl. Ser. 2 190, Amer. Math. Soc. (1999) 153 MR1738396
5 V Tchernov, Arnold-type invariants of wave fronts on surfaces, Topology 41 (2002) 1 MR1871239
6 V Chernov, Y Rudyak, Affine linking numbers and causality relations for wave fronts, arXiv:math.GT/0207219
7 M Gromov, Partial differential relations, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) 9, Springer (1986) MR864505
8 W S Massey, Algebraic topology: an introduction, Graduate Texts in Mathematics 56, Springer (1977) MR0448331
9 M Polyak, On the Bennequin invariant of Legendrian curves and its quantization, C. R. Acad. Sci. Paris Sér. I Math. 322 (1996) 77 MR1390825